International Journal of Mathematics and Mathematical Sciences
Volume 18 (1995), Issue 2, Pages 229-236
On a general Hyers-Ulam stability result
Dipartimento di Matematica, Universita degli Studi di Milano, via C. Saldini, 50, Milano I-20133, Italy
Received 18 June 1993
Copyright © 1995 Costanz Borelli and Gian Luigi Forti. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper, we prove two general theorems about Hyers-Ulam stability of
functional equations. As particular cases we obtain many of the results published in the last ten
years on the stability of the Cauchy and quadratic equation.